Alert archive / Kentucky / Flash Flood Warnings in 2009
Flash Flood Warning 28, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Jun 26, 2009, 6:59 PM CDT for Adair County, Green County, Taylor County, Kentucky. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2009, 6:59 PM CDT (23:59 UTC)
- Expired
- Jun 26, 2009, 9:00 PM CDT
- In force
- 2 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Adair County, KY, Green County, KY, Taylor County, KY
The radar
The Louisville radar (KLVX), 92 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 7:25 PM CDT | FLASH FLOOD | 3 S Campbellsville, KY | 2 TO 4 INCHES OF FLOWING WATER OVER OLD COLUMBIA ROAD SOUTH OF CAMPBELLSVILLE. WATER ALSO REPORTED OVER STATE HIGHWAY 55 AND MEADOWLARK ROAD...BOTH SOUTH OF CAMPBELLSVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 12.0 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1347 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 1149 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KLMK 262359
FFWLMK
KYC001-087-217-270200-
/O.NEW.KLMK.FF.W.0028.090626T2359Z-090627T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
759 PM EDT FRI JUN 26 2009
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN ADAIR COUNTY IN SOUTH CENTRAL KENTUCKY...
EASTERN GREEN COUNTY IN SOUTH CENTRAL KENTUCKY...
TAYLOR COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 1000 PM EDT/900 PM CDT/
* AT 753 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR A SECOND
ROUND OF STORMS TO THE NORTH OF TAYLOR COUNTY. THESE STORMS ARE
MOVING SOUTHEAST AT 20 MPH AND WILL PRODUCE VERY HEAVY RAIN AND WILL
TRACK OVER SOME OF THE SAME AREAS THAT RECEIVED 2 TO 3 INCHES OF
RAIN EARLIER THIS AFTERNOON. AN ADDITIONAL ONE INCH OF RAIN IS
POSSIBLE OVER A WIDESPREAD PORTION OF EASTERN GREEN AND MOST OF
TAYLOR COUNTY.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ELK
HORN...MANNSVILLE...YUMA...COBURG AND CANE VALLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 3741 8529 3743 8521 3739 8514 3730 8518
3725 8508 3721 8507 3706 8532 3742 8555
3747 8547 3746 8538
$$
JSD1 follow-up statement
000
WGUS73 KLMK 270201
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1001 PM EDT FRI JUN 26 2009
KYC001-087-217-270211-
/O.EXP.KLMK.FF.W.0028.000000T0000Z-090627T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TAYLOR KY-GREEN KY-ADAIR KY-
1001 PM EDT FRI JUN 26 2009
...THE FLASH FLOOD WARNING HAS EXPIRED FOR NORTHEASTERN ADAIR...
EASTERN GREEN AND TAYLOR COUNTIES...
NO ADDITIONAL THUNDERSTORMS ARE EXPECTED TONIGHT.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 3741 8529 3743 8521 3739 8514 3730 8518
3725 8508 3721 8507 3706 8532 3742 8555
3747 8547 3746 8538
$$
JSDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 6:03 PM CDT, 56 minutes earlier.
Area forecast discussion, Jun 26, 6:03 PM CDT, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 703 PM EDT FRI JUN 26 2009 .UPDATE... WILL UPDATE THE AVIATION DISCUSSION FOR THE 00Z TAFS. ALSO...CONCERNING THE STORM ENVIRONMENT...STRONG INSTABILITY IS STILL PRESENT OVER SOUTH-CENTRAL KENTUCKY...WHICH COULD LEAD TO CONTINUED ISOLATED AND MARGINALLY SEVERE STORMS MAINLY PRODUCING 40-60 MPH WIND GUSTS OVER THE NEXT HOUR OR TWO. THE MAIN THREAT THOUGH APPEARS TO BE LOCALIZED FLASH FLOODING FROM ANY TRAINING THUNDERSTORMS. WE HAVE RECEIVED REPORTS OF UP TO AN INCH AND A HALF OF RAINFALL IN 30 MINUTES UPDATED AVIATION DISCUSSION AT THE BOTTOM. && .SHORT TERM (TONIGHT AND SATURDAY)... THE EVER SO SLIGHTEST CAP AT 650MB IS KEEPING THE CU FIELD FROM EXPLODING INTO NUMEROUS THUNDERSTORMS ALONG THE SEWD-MOVING COOL FRONT...NOW LOCATED ACROSS OUR FAR NRN CWA BORDER. HOWEVER A FEW CELLS ARE BREAKING THROUGH...AND CAN BE SEEN IN RADAR IMAGERY OVER WASHINGTON COUNTY INDIANA. THE FRONTAL BOUNDARY IS EXPECTED TO SPARK SCT CONVECTION ALONG IT OVER THE NEXT HOUR OR SO...AND WILL CONTINUE TO SERVE AS A FOCUS FOR T-STORMS THROUGH THE EVENING HOURS AS THE FRONT SAGS SEWD. AHEAD OF THIS THOUGH OVER WRN SECTIONS OF THE CWA...HEAT INDICES THROUGH THIS EVENING WILL TOP OUT IN THE LOW 100S SO CAUTION IS SUGGESTED IF WORKING OUTDOORS. CONCERNING PRECIP...GIVEN THE LARGE INSTABILITY IN PLACE...EXPECT THAT EVEN WITH SLIGHT/WEAKENING CAP ALOFT...SCATTERED STORMS WILL POP SOON...WITH A FEW STORMS BECOMING SEVERE WITH DAMAGING WIND GUSTS FROM WET MICROBURSTS BEING THE MAIN THREAT. THE BEST DYNAMICS ARE OVER THE FAR ERN/NERN CWA...BUT THE BEST INSTABILITY IS OVER WRN CWA. SINCE IT IS HARD TO PINPOINT THE BEST LOCATION ALONG THE FRONT...WILL JUST CARRY CHC POPS THROUGH THE EVENING HOURS. HAVE THE HIGHEST POPS SOUTH SINCE THESE AREAS COULD SEE PULSE STORMS AHEAD OF FRONT...AND MORE ORGANIZED CONVECTION MUCH LATER ALONG THE ACTUAL FRONT. TONIGHT...THE FRONT WILL SLOWLY PASS THROUGH TO THE SE AND LAY OUT NEAR THE TN BORDER BY ROUGHLY 09Z. PATCHY FOG WILL BE POSSIBLE BEHIND THE FRONT AS CALMING WINDS AND CLEARING SKIES OCCUR. HAVE THIS EVERYWHERE IN THE GRIDS. PATCHY DENSE FOG WILL BE LIKELY ANY PLACE THAT SEES LOCALIZED HEAVY AMOUNTS OF RAIN THIS EVENING. FOR SATURDAY...A SHORT BREATHER FROM THE RAIN WILL OCCUR AS HIGH PRESSURE SLIDES OFF TO OUR NE BEHIND THE SFC BOUNDARY. WE SHOULD REMAIN DRY BUT WILL STILL BE HOT WITH TEMPS AROUND 90 INTO THE MID 90S W/SW. CLOUDS WILL START TO INCREASE LATE FROM THE NW SATURDAY AFTERNOON AS THE NEXT SYSTEM DEVELOPS OVER THE UPPER MS VALLEY REGION AND APPROACHES. OTHERWISE...SKIES WILL BE SUNNY SATURDAY. && .LONG TERM (SATURDAY NIGHT THROUGH FRIDAY)... SATURDAY NIGHT THROUGH SUNDAY... THE RIDGE THAT DEVELOPS ACROSS THE OHIO VALLEY ON SATURDAY WILL QUICKLY BEGIN TO BREAK DOWN ON SATURDAY NIGHT AS A COLD FRONT SWEEPS ACROSS THE MIDWEST INTO THE OHIO VALLEY. THIS FRONT LOOKS TO ENTER SOUTHERN INDIANA BY SUNDAY MORNING AND TRAVERSE THE FORECAST AREA THROUGH THE DAY. AHEAD OF THIS SYSTEM PRECIPITABLE WATER VALUES WILL BE CLOSE TO TWO INCHES. DEPENDING ON TIMING...THE ATMOSPHERE MAY ALSO BECOME MODERATELY UNSTABLE WITH THIS FRONTAL PASSAGE...MAINLY OVER THE SOUTHERN HALF OF THE FORECAST AREA. THIS WOULD ALLOW SOME STRONG STORMS TO DEVELOP DURING THE AFTERNOON HOURS OVER SOUTH CENTRAL KENTUCKY. PRECIPITATION SHOULD END BY LATE EVENING AS THE FRONT MOVES OUT OF SOUTHERN KENTUCKY. HIGHS ON SUNDAY WILL DEPEND ON THE AMOUNT OF CLOUD COVER AND TIMING OF THE FRONT BUT WILL STILL BE QUITE WARM IN THE UPPER 80S TO AROUND 90. MONDAY THROUGH FRIDAY... SUNDAY NIGHT A 500MB LOW WILL BEGIN TO DEEPEN OVER THE GREAT LAKES. THIS SYSTEM WILL PROGRESS VERY LITTLE THROUGH THE FIRST HALF OF THE WEEK. THIS WILL KEEP THE FORECAST AREA IN NORTHWESTERLY FLOW THROUGH THIS PERIOD...WITH DRY AND COOLER CANADIAN AIR FILTERING IN. TEMPERATURES WILL BE MUCH COOLER MONDAY AND TUESDAY OF NEXT WEEK WITH HIGHS IN THE LOWER TO MID 80S AND LOWS DIPPING INTO THE LOWER 60S. THOUGH THERE COULD BE A FEW SHOWERS THROUGH WEDNESDAY IN THIS NORTHWESTERLY FLOW...WILL LEAVE PRECIPITATION CHANCES OUT OF THE FORECAST. HOWEVER...IF THE UPPER LOW SETTLES FARTHER TO THE SOUTHWEST...WILL HAVE TO RECONSIDER PRECIPITATION. AFTER WEDNESDAY THE MODELS DIVERGE ON THE UPPER LEVEL PATTERN WITH THE GFS EJECTING THE LOW MUCH QUICKER THAN THE ECMWF AND SUBSEQUENTLY DROPPING A COLD FRONT IN HERE ON FRIDAY. HOWEVER THIS SOLUTION LOOKS TO BE AN OUTLIER AND WILL KEEP THE FORECAST DRY THROUGH THE END OF THE WEEK. && .AVIATION (00Z TAFS)... A WEAK FRONT IS SLIDING SOUTHWARD ACROSS THE AREA...AND IS CURRENTLY LOCATED JUST SOUTH OF SDF--IT JUST PASSED THROUGH. AS THE FRONT SLIDES SOUTH TONIGHT...ISOLATED TSRA WILL STILL BE POSSIBLE AT LEX THROUGH 01Z...AND AT BWG THROUGH 03-05. OTHERWISE...SHRA AND TSRA WILL STAY FAIRLY FAR AWAY FROM THE TERMINALS. MAY DECIDE TO JUST CARRY CB AS OPPOSED TO VCTS. WILL KEEP SDF DRY. BEHIND THE FRONT...WINDS WILL VEER AROUND TO THE NORTH. THE FRONT MAY SLOW DOWN AND LAY OUT AROUND SRN KY AROUND 06Z OR SO. THUS BWG MAY STILL SEE SHRA/TSRA TONIGHT BEFORE CLEARING OUT. AFTER 06Z...SDF BUT ESPECIALLY LEX AND BWG WILL EXPERIENCE AT LEAST MVFR VSBYS DUE TO LIGHT FOG...BUT MAY DROP DOWN TO LOW IFR BY 12Z SATURDAY. OTHERWISE ONCE THE FOG LIFTS...SKIES WILL BE VFR FOR THE REST OF THE TAF PERIOD. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && SHORT TERM...AL LONG TERM....EES AVIATION.....AL UPDATE.......AL
Hazardous weather outlook, Jun 26, 3:55 PM CDT, 3 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 455 PM EDT FRI JUN 26 2009 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-270830- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 455 PM EDT FRI JUN 26 2009 /355 PM CDT FRI JUN 26 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS SOUTH-CENTRAL INDIANA AND CENTRAL KENTUCKY AS A COOL FRONT PASSES THROUGH THE REGION. THE BIGGEST THREATS WITH ANY STORMS WILL BE STRONG GUSTY WINDS AND TORRENTIAL RAINFALL. LOCALIZED FLOODING WILL ALSO BE A THREAT FROM ANY TRAINING THUNDERSTORMS. AS WITH ALL THUNDERSTORMS...DANGEROUS CLOUD-TO-GROUND LIGHTNING WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A COLD FRONT IS FORECAST TO MOVE THROUGH THE REGION BEGINNING EARLY SUNDAY...BRINGING A ROUND OF SHOWERS AND THUNDERSTORMS TO THE OUTLOOK AREA. A FEW STRONG STORMS COULD DEVELOP ON SUNDAY AFTERNOON OVER SOUTH CENTRAL KENTUCKY. ALL THUNDERSTORMS WILL HAVE HEAVY RAIN AND CLOUD TO GROUND LIGHTNING...WITH GUSTY WINDS IN THE STRONGEST STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT INSTANCES OF HEAVY RAIN OR DAMAGING WINDS THIS AFTERNOON AND EVENING TO LOCAL MEDIA OR THE NATIONAL WEATHER SERVICE IN LOUISVILLE. AL/EES
In the hours before
Local storm report, Jun 26, 5:54 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
654 PM EDT FRI JUN 26 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG 1 SW GLENS FORK 37.00N 85.27W
06/26/2009 ADAIR KY LAW ENFORCEMENT
LARGE LIMBS DOWN ON STATE ROAD 768 BLOCKING THE ROAD
&&
EVENT NUMBER LMK0900139
JMWLocal storm report, Jun 26, 5:55 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
655 PM EDT FRI JUN 26 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0618 PM TSTM WND DMG 3 NE COLUMBIA 37.13N 85.27W
06/26/2009 ADAIR KY LAW ENFORCEMENT
TREE DOWN ON BULL RUN ROAD JUST OUTSIDE OF COLUMBIA
&&
EVENT NUMBER LMK0900140
JMWSpecial weather statement, Jun 26, 5:56 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 656 PM EDT FRI JUN 26 2009 KYZ055-056-067-262345- BOYLE-GARRARD-LINCOLN- 656 PM EDT FRI JUN 26 2009 ...A CLUSTER OF STRONG STORMS WILL ACROSS BOYLE AND INTO LINCOLN COUNTY...... AT 653 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING CLUSTER OF STRONG THUNDERSTORMS NEAR DANVILLE...OR 27 MILES NORTHWEST OF MOUNT VERNON...AND MOVING SOUTHEAST AT 25 MPH. FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE... NEAR STANFORD AROUND 705 PM EDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. && JSD
Local storm report, Jun 26, 6:14 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
714 PM EDT FRI JUN 26 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0627 PM FLASH FLOOD CANE VALLEY 37.18N 85.32W
06/26/2009 ADAIR KY TRAINED SPOTTER
6 TO 8 INCHES OF WATER OVER CANE VALLEY ROAD IN BETWEEN
CANE VALLEY AND KELLYVILLE. WATER IS MAKING ROADS
IMPASSABLE FOR MOST CARS...AND ALSO CAUSING SEVERAL
DRIVEWAYS TO BE IMPASSABLE AS WELL.
&&
EVENT NUMBER LMK0900141
JMWSpecial weather statement, Jun 26, 6:25 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 725 PM EDT FRI JUN 26 2009 KYZ081-082-270000- CLINTON-CUMBERLAND- 625 PM CDT FRI JUN 26 2009 ...STRONG THUNDERSTORM WITH CONTINUOUS DEADLY LIGHTNING AFFECTING SOUTHERN CUMBERLAND AND CLINTON COUNTIES... AT 624 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ALBANY TO 10 MILES SOUTH OF BURKESVILLE...AND MOVING SOUTH AT 15 MPH. CONTINUOUS DEADLY CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN...AND GUSTY WINDS OF AROUND 35 TO 40 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE... NEAR ALBANY AROUND 630 PM CDT. NEAR STATIC AROUND 650 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE STORMS...ESPECIALLY AROUND THE PEYTONSBURG AREA. MOVE INDOORS IF POSSIBLE AND STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. && AL
Special weather statement, Jun 26, 6:36 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 736 PM EDT FRI JUN 26 2009 KYZ027-028-063-270015- GRAYSON-HARDIN-HART- 636 PM CDT FRI JUN 26 2009 ...STRONG THUNDERSTORM WILL MOVE SOUTHEAST ACROSS EXTREME EASTERN GRAYSON AND INTO HART COUNTY... AT 633 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES EAST OF LEITCHFIELD...OR 42 MILES NORTHEAST OF BOWLING GREEN...AND MOVING SOUTHEAST AT 25 MPH. FREQUENT DEADLY LIGHTNING...TORRENTIAL RAIN WITH RAINFALL AMOUNTS OF AROUND TWO INCHES PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE HALF MILE...SMALL PEA OR MARBLE SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE EXPECTED WITH THIS STORM. THIS STORM WILL MOVE NEAR MILLERSTOWN BY 645 CDT...AND NEAR PRICEVILLE BY 7 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. && JSD
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 2:04 AM CDT | Severe Thunderstorm Warning | LMK | Harrison, Nicholas | 41 min |
| Jun 26, 2:26 AM CDT | Areal Flood Advisory | LMK | Jefferson, Oldham | 2 hr |
| Jun 26, 3:02 AM CDT | Flash Flood Warning | LMK | Jefferson | 3 hr |
| Jun 26, 3:48 AM CDT | Areal Flood Advisory | LMK | Bourbon, Clark, Fayette, Garrard, Jessamine, Madison | 117 min |
| Jun 26, 4:15 AM CDT | Areal Flood Advisory | LMK | Breckinridge | 81 min |
| Jun 26, 4:59 AM CDT | Areal Flood Advisory | LMK | Marion, Taylor | 53 min |
| Jun 26, 3:43 PM CDT | Areal Flood Advisory | LMK | Adair, Casey, Taylor | 2 hr |
| Jun 26, 3:50 PM CDT | Flash Flood Warning | LMK | Franklin | 64 min |
| Jun 26, 3:54 PM CDT | Flash Flood Warning | LMK | Adair, Casey, Taylor | 3 hr |
| Jun 26, 4:05 PM CDT | Areal Flood Advisory | LMK | Scott | 42 min |
| Jun 26, 4:42 PM CDT | Severe Thunderstorm Warning | LMK | Barren, Metcalfe | 33 min |
| Jun 26, 4:45 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Green, Taylor | 30 min |
| Jun 26, 4:57 PM CDT | Areal Flood Advisory | LMK | Adair, Green, Taylor | 93 min |
| Jun 26, 5:05 PM CDT | Flash Flood Warning | LMK | Adair, Taylor | 115 min |
| Jun 26, 5:11 PM CDT | Areal Flood Advisory | LMK | Harrison | 20 min |
| Jun 26, 5:12 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Taylor | 48 min |
| Jun 26, 6:11 PM CDT | Flash Flood Warning | LMK | Cumberland, Monroe | 70 min |
Nearby
Flash Flood Warnings in Kentucky, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.